# SDR C2XA07IA188

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 11,009 hours, 5,825 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 5013
- Condition: Inoperative
- Location: Mlg
- Part time: 12,191 hours, 6,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS - FLIGHT 3150, THE CREW REPORTED AN AIR/GRND FAILURE INDICATION AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO TUS WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED FOR THE PURPOSES OF A FERRY FLIGHT, AND WAS FERRIED IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
